Alert archive / Kansas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 206, NWS Topeka, KS
NWS Topeka, KS issued this severe thunderstorm warning at Sep 10, 2015, 8:21 PM CDT for Dickinson County, Geary County, Morris County, Kansas. It was in force for 39 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 10, 2015, 8:21 PM CDT (01:21 UTC)
- Expired
- Sep 10, 2015, 9:00 PM CDT
- In force
- 39 min
- Issued by
- NWS Topeka, KS
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Dickinson County, KS, Geary County, KS, Morris County, KS
The radar
The Topeka radar (KTWX), 70 km from the middle of the area, began a volume at 01:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 10, 8:26 PM CDT | TSTM WND GST 65 | 2 E Abilene, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 10, 8:03 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Topeka, KS (KFOE), launched 00:00Z, 1.4 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3190 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 1398 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 48 m²/s²
- 0-3 km storm-relative helicity
- 133 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 9.7
The text
As transmitted, in the capitals the NWS used until 2016.
419
WUUS53 KTOP 110121
SVRTOP
KSC041-061-127-110200-
/O.NEW.KTOP.SV.W.0206.150911T0121Z-150911T0200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
821 PM CDT THU SEP 10 2015
THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN MORRIS COUNTY IN EAST CENTRAL KANSAS...
SOUTHWESTERN GEARY COUNTY IN EAST CENTRAL KANSAS...
CENTRAL DICKINSON COUNTY IN CENTRAL KANSAS...
* UNTIL 900 PM CDT
* AT 821 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR TALMAGE...
MOVING SOUTHEAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
ABILENE...HERINGTON...CHAPMAN...ENTERPRISE...WHITE CITY...
WOODBINE...PARKERVILLE...LATIMER...MOONLIGHT AND TALMAGE.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 269 AND 292.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3913 9717 3913 9712 3880 9659 3857 9684
3895 9737
TIME...MOT...LOC 0121Z 312DEG 41KT 3900 9719
HAIL...1.25IN
WIND...60MPH
$$
GARGAN4 follow-up statements
429
WWUS53 KTOP 110129
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
829 PM CDT THU SEP 10 2015
KSC041-061-127-110200-
/O.CON.KTOP.SV.W.0206.000000T0000Z-150911T0200Z/
MORRIS-GEARY-DICKINSON-
829 PM CDT THU SEP 10 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR WESTERN MORRIS...SOUTHWESTERN GEARY AND CENTRAL DICKINSON
COUNTIES...
AT 827 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ENTERPRISE...
MOVING SOUTHEAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...LAW ENFORCEMENT. AT 826 PM CDT...LAW ENFORCEMENT ESTIMATED
65 MPH WIND GUSTS 2 MILES EAST OF ABILENE.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
ABILENE...HERINGTON...CHAPMAN...ENTERPRISE...WHITE CITY...WOODBINE...
PARKERVILLE...LATIMER...MOONLIGHT AND TALMAGE.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 271 AND 292.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3913 9717 3913 9712 3880 9659 3857 9684
3891 9731 3905 9726
TIME...MOT...LOC 0127Z 317DEG 38KT 3895 9715
HAIL...1.25IN
WIND...60MPH
$$
GARGAN292
WWUS53 KTOP 110139 RRA
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
839 PM CDT THU SEP 10 2015
KSC041-061-127-110200-
/O.CON.KTOP.SV.W.0206.000000T0000Z-150911T0200Z/
MORRIS-GEARY-DICKINSON-
839 PM CDT THU SEP 10 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR WESTERN MORRIS...SOUTHWESTERN GEARY AND EASTERN DICKINSON
COUNTIES...
AT 838 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER WOODBINE...
MOVING SOUTHEAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...LAW ENFORCEMENT.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
HERINGTON...CHAPMAN...ENTERPRISE...WHITE CITY...WOODBINE...
PARKERVILLE...LATIMER AND MOONLIGHT.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 278 AND 292.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3913 9713 3913 9712 3880 9659 3857 9684
3883 9720 3901 9716
TIME...MOT...LOC 0138Z 312DEG 41KT 3883 9699
HAIL...1.25IN
WIND...60MPH
$$
GARGAN809
WWUS53 KTOP 110144
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
844 PM CDT THU SEP 10 2015
KSC041-061-127-110200-
/O.CON.KTOP.SV.W.0206.000000T0000Z-150911T0200Z/
MORRIS-GEARY-DICKINSON-
844 PM CDT THU SEP 10 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR WESTERN MORRIS...SOUTHWESTERN GEARY AND EASTERN DICKINSON
COUNTIES...
AT 844 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER WOODBINE...
MOVING SOUTHEAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
HERINGTON...CHAPMAN...WHITE CITY...WOODBINE...PARKERVILLE AND
LATIMER.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 284 AND 292.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3909 9706 3913 9712 3880 9659 3857 9684
3875 9709 3891 9707
TIME...MOT...LOC 0144Z 312DEG 41KT 3880 9693
HAIL...1.00IN
WIND...60MPH
$$
GARGAN918
WWUS53 KTOP 110155 RRA
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
855 PM CDT THU SEP 10 2015
KSC041-110203-
/O.CAN.KTOP.SV.W.0206.000000T0000Z-150911T0200Z/
DICKINSON-
855 PM CDT THU SEP 10 2015
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN DICKINSON COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR
EAST CENTRAL KANSAS.
LAT...LON 3863 9693 3881 9693 3881 9689 3887 9689
3887 9692 3897 9686 3895 9682 3894 9682
3880 9659 3857 9684
TIME...MOT...LOC 0153Z 312DEG 41KT 3873 9683
$$
KSC061-127-110200-
/O.CON.KTOP.SV.W.0206.000000T0000Z-150911T0200Z/
MORRIS-GEARY-
855 PM CDT THU SEP 10 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR WESTERN MORRIS AND SOUTHWESTERN GEARY COUNTIES...
AT 853 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER LATIMER...
MOVING SOUTHEAST AT 45 MPH.
HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
HERINGTON...WHITE CITY...PARKERVILLE AND LATIMER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3863 9693 3881 9693 3881 9689 3887 9689
3887 9692 3897 9686 3895 9682 3894 9682
3880 9659 3857 9684
TIME...MOT...LOC 0153Z 312DEG 41KT 3873 9683
HAIL...1.00IN
WIND...70MPH
$$
GARGANWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 10, 6:35 PM CDT, 1 hour 46 minutes earlier.
Area forecast discussion, Sep 10, 6:35 PM CDT, 1 hour 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TOPEKA KS 635 PM CDT THU SEP 10 2015 ...Update to aviation forecast discussion... .SHORT TERM...(THIS EVENING THROUGH Friday) ISSUED AT 313 PM CDT THU SEP 10 2015 An upper level trough located across eastern MT and western SD will dig southeast across the central plains Tonight. At the surface a cold front extended from western IA...southwest into southeast NE, then west across southern NE. An outflow boundary was slowly pushing southwest across the CWA and extended from near LWC...southwest to Abilene. This outflow boundary will probably stall out in its current position. The mesoscale models show a cluster of storms developing across west central NE as the H5 trough approaches. These storms will move southeast and intensify as they encounter deeper moisture and instability across north central KS. MLCAPES early this afternoon were already 2000 to 3000 j/kg. As the northwesterly mid and upper flow increases the effective sfc to 6km shear should increase to 40 to 50 kts. Any discrete surface based storms that develop along the outflow boundary may intensify into supercell thunderstorms, capable of producing large hail and damaging wind gusts. If a storm rides the boundary or propagates to the right of mean shear vector than these supercells may capable of producing isolated tornadoes late this afternoon into the early evening hours. Once the storms in NE congeal into a squall line or MCS than damaging wind gusts and heavy rainfall will be the primary hazard as the complex of storms move southeast across the CWA this evening. The front and/or outflow ahead of the thunderstorm complex should move south of the CWA after midnight. Ascent ahead of the upper trough and isentropic lift north of the boundary will keep the chance for rain and elevated thunderstorms into the early morning hours of Friday. Friday...Any morning showers across the southeast counties of the CWA will move southeast into southwest MO by the mid morning hours, as the upper trough digs southeast into the mid MS river valley. Friday will be cooler with northeast winds of 10 to 20 MPH and gusts to 25 MPH during the late morning and afternoon hours. Skies will become mostly sunny by noon across the entire CWA. Highs will be cooler with lower to mid 70s. .LONG TERM...(Friday NIGHT THROUGH Thursday) ISSUED AT 313 PM CDT THU SEP 10 2015 Strong sfc high will settle into the region Fri night with light winds and very dry air in place expect lows to drop into the 40s by Sat morning. Pleasant/quiet weather will persist through the weekend since do not feel the current QPF depiction of the NAM is too far east on Saturday and feel that any precip should remain to the west of the CWA Sat. By Sunday breezy south winds will return along with warmer temps but humidities will remain low given the sfc high will push into the Gulf over the weekend. Southwest flow aloft will establish across the Plains into next week with lee troughing which will produce windy and warm conds through mid week. Next chc for precip appears to be Weds or Thurs as a sfc front attempts to sag toward the state. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z Friday EVENING) ISSUED AT 632 PM CDT THU SEP 10 2015 SCT TSRA in the area will remain in the vicinity of the terminals until the main line of storms arrives between 00Z and 02Z with the frontal boundary. Winds under 10 mph are expected to veer to the north with the passage of the front. Could see occasional MVFR conditions within the line, in addition to severe wind gusts. Storms should clear the area aft 06Z with VFR returning through the remainder of the period. && .TOP WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...Gargan LONG TERM...Omitt AVIATION...Bowen
Hazardous weather outlook, Sep 10, 2:36 PM CDT, 5 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE TOPEKA KS 236 PM CDT THU SEP 10 2015 KSZ008>012-020>024-026-034>040-054>056-058-059-111945- REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS- WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- 236 PM CDT THU SEP 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH CENTRAL AND NORTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORMS ARE EXPECTED TO DEVELOP NEAR THE KANSAS NEBRASKA BORDER THIS AFTERNOON...AND MOVE SOUTHEASTWARD THROUGH THE AFTERNOON AND EVENING HOURS. SOME OF THESE STORMS WILL BE SEVERE WITH DAMAGING WINDS AND HAIL THE PRIMARY HAZARDS. AN ISOLATED TORNADO CANNOT BE RULED OUT. THE MOST LIKELY TIME FRAME FOR SEVERE STORMS WILL BE FROM 4PM THROUGH MIDNIGHT FROM NORTHWEST TO SOUTHEAST. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED AFTER 4PM THROUGH THIS EVENING. && MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/TOP/SITREP
In the hours before
Local storm report, Sep 10, 8:00 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
800 PM CDT THU SEP 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0753 PM TSTM WND GST 6 NNW JUNCTION CITY 39.10N 96.88W
09/10/2015 E60 MPH GEARY KS TRAINED SPOTTER
&&
BDRAKELocal storm report, Sep 10, 8:05 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
805 PM CDT THU SEP 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0753 PM HAIL 6 WSW OAK HILL 39.22N 97.45W
09/10/2015 E1.75 INCH OTTAWA KS TRAINED SPOTTER
SEVERAL GOLF BALL HAIL STONES AND 40 MPH WINDS ESTIMATED
&&
BDRAKELocal storm report, Sep 10, 8:09 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
809 PM CDT THU SEP 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM HAIL 5 ESE RICHLAND 38.85N 95.46W
09/10/2015 E1.00 INCH DOUGLAS KS TRAINED SPOTTER
&&
WOLTERSLocal storm report, Sep 10, 8:12 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
812 PM CDT THU SEP 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0808 PM TSTM WND GST FORT RILEY AIRFIELD 39.06N 96.76W
09/10/2015 M59 MPH GEARY KS ASOS
&&
JBLocal storm report, Sep 10, 8:15 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
815 PM CDT THU SEP 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 PM HAIL 5 SE PAXICO 39.02N 96.09W
09/10/2015 E1.00 INCH WABAUNSEE KS TRAINED SPOTTER
&&
BDRAKELocal storm report, Sep 10, 8:21 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
821 PM CDT THU SEP 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM HAIL 5 NW ALMA 39.07N 96.35W
09/10/2015 E1.50 INCH WABAUNSEE KS PUBLIC
&&
BDRAKEThe office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 10, 7:00 PM CDT | Severe Thunderstorm Warning | TOP | Pottawatomie | 30 min |
| Sep 10, 7:04 PM CDT | Severe Thunderstorm Warning | TOP | Franklin | 26 min |
| Sep 10, 7:06 PM CDT | Severe Thunderstorm Warning | TOP | Pottawatomie, Riley | 24 min |
| Sep 10, 7:08 PM CDT | Severe Thunderstorm Warning | TOP | Anderson, Coffey | 37 min |
| Sep 10, 7:12 PM CDT | Severe Thunderstorm Warning | TOP | Cloud, Republic | 48 min |
| Sep 10, 7:12 PM CDT | Severe Thunderstorm Warning | TOP | Pottawatomie, Wabaunsee | 48 min |
| Sep 10, 7:17 PM CDT | Severe Thunderstorm Warning | TOP | Clay, Dickinson, Geary | 43 min |
| Sep 10, 7:24 PM CDT | Severe Thunderstorm Warning | TOP | Douglas, Franklin | 36 min |
| Sep 10, 7:27 PM CDT | Severe Thunderstorm Warning | TOP | Pottawatomie, Riley | 48 min |
| Sep 10, 7:33 PM CDT | Severe Thunderstorm Warning | TOP | Pottawatomie, Wabaunsee | 42 min |
| Sep 10, 7:42 PM CDT | Severe Thunderstorm Warning | TOP | Clay, Cloud, Dickinson, Ottawa | 48 min |
| Sep 10, 7:48 PM CDT | Severe Thunderstorm Warning | TOP | Geary, Pottawatomie, Riley, Wabaunsee | 42 min |
| Sep 10, 7:52 PM CDT | Severe Thunderstorm Warning | TOP | Shawnee, Wabaunsee | 38 min |
| Sep 10, 7:56 PM CDT | Severe Thunderstorm Warning | TOP | Geary, Morris, Riley, Wabaunsee | 49 min |
| Sep 10, 7:57 PM CDT | Severe Thunderstorm Warning | TOP | Douglas | 33 min |
| Sep 10, 8:12 PM CDT | Severe Thunderstorm Warning | TOP | Lyon, Osage, Shawnee, Wabaunsee | 48 min |
| Sep 10, 8:18 PM CDT | Flash Flood Warning | TOP | Pottawatomie, Riley | 4 hr |
| Sep 10, 8:19 PM CDT | Tornado Warning | TOP | Osage, Shawnee | 26 min |
| Sep 10, 8:22 PM CDT | Areal Flood Warning | TOP | Pottawatomie | 3 hr |
| Sep 10, 8:24 PM CDT | Severe Thunderstorm Warning | TOP | Lyon, Wabaunsee | 51 min |
| Sep 10, 8:35 PM CDT | Severe Thunderstorm Warning | TOP | Lyon, Morris | 25 min |
| Sep 10, 8:43 PM CDT | Severe Thunderstorm Warning | TOP | Coffey, Lyon, Osage | 32 min |
| Sep 10, 8:50 PM CDT | Severe Thunderstorm Warning | TOP | Geary, Morris, Pottawatomie, Riley, Wabaunsee | 40 min |
| Sep 10, 8:59 PM CDT | Severe Thunderstorm Warning | TOP | Morris | 31 min |
| Sep 10, 9:00 PM CDT | Flash Flood Warning | TOP | Shawnee, Wabaunsee | 4 hr |
| Sep 10, 9:00 PM CDT | Severe Thunderstorm Warning | TOP | Douglas, Franklin, Osage, Shawnee | 45 min |
| Sep 10, 9:08 PM CDT | Flash Flood Warning | TOP | Shawnee | 4 hr |
| Sep 10, 9:08 PM CDT | Severe Thunderstorm Warning | TOP | Anderson, Coffey, Franklin, Lyon, Osage | 52 min |
| Sep 10, 9:21 PM CDT | Severe Thunderstorm Warning | TOP | Lyon, Morris, Riley, Wabaunsee | 39 min |
| Sep 10, 9:33 PM CDT | Areal Flood Warning | TOP | Coffey | 3 hr |
| Sep 10, 9:37 PM CDT | Severe Thunderstorm Warning | TOP | Coffey, Lyon, Osage, Wabaunsee | 23 min |
| Sep 10, 9:45 PM CDT | Severe Thunderstorm Warning | TOP | Anderson | 30 min |
| Sep 10, 9:57 PM CDT | Severe Thunderstorm Warning | TOP | Anderson, Franklin | 33 min |
| Sep 11, 1:03 AM CDT | Areal Flood Warning | TOP | Shawnee | 5 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.